A connected topology for the unit interval
Fundamenta Mathematicae, Tome 61 (1967) no. 2, pp. 133-140
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_61_2_133_140,
author = {S. Hildebrand},
title = {A connected topology for the unit interval},
journal = {Fundamenta Mathematicae},
pages = {133--140},
year = {1967},
volume = {61},
number = {2},
doi = {10.4064/fm-61-2-133-140},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-61-2-133-140/}
}
S. Hildebrand. A connected topology for the unit interval. Fundamenta Mathematicae, Tome 61 (1967) no. 2, pp. 133-140. doi: 10.4064/fm-61-2-133-140
Cité par Sources :